Translator Disclaimer
September/October 2015 Remarks on the orbital stability of ground state solutions of fKdV and related equations
Felipe Linares, Didier Pilod, Jean-Claude Saut
Adv. Differential Equations 20(9/10): 835-858 (September/October 2015).

Abstract

The aim of this paper is to provide a proof of the (conditional) orbital stability of solitary waves solutions to the fractional Korteweg-de Vries equation (fKdV) and to the fractional Benjamin-Bona-Mahony (fBBM) equation in the $L^2$ subcritical case. We also discuss instability and its possible scenarios.

Citation

Download Citation

Felipe Linares. Didier Pilod. Jean-Claude Saut. "Remarks on the orbital stability of ground state solutions of fKdV and related equations." Adv. Differential Equations 20 (9/10) 835 - 858, September/October 2015.

Information

Published: September/October 2015
First available in Project Euclid: 23 June 2015

zbMATH: 1325.35195
MathSciNet: MR3360393

Subjects:
Primary: 35B35, 35Q53, 76B15, 76B25

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 9/10 • September/October 2015
Back to Top